A polar representation of a regularity of a dual quaternionic function in Clifford analysis
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 583-592
Published online March 9, 2017
Printed March 31, 2017
Ji Eun Kim and Kwang Ho Shon
Dongguk University, Pusan National University
Abstract : The paper gives the regularity of dual quaternionic functions and the dual Cauchy-Riemann system in dual quaternions. Also, the paper researches the polar representation and properties of a dual quaternionic function and their regular quaternionic functions.
Keywords : quaternion, dual number, polar representation, regularity, Clifford analysis
MSC numbers : 32W50, 32A99, 30G35, 11E88
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd